# SDR 96ZZZX5080

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Roller Bearing
- Part number: 7757651
- Condition: Cage Broken
- Location: Gc 49 Gearcase
- Part time: 13,095 hours
- Component: Hamstd, 7758001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEARCASE REVEALED THE FORWARD INPUT ROLLER BEARING CAGE WAS BROKEN (775765-1, FIG 5, ITEM 180 OF 72-11-02 PARTS LIST).  ALSO,THE INPUT PINION GEAR HAS STARTED TO HAVE SEVERE TOOTH BREAK DOWN (775755-3, FIG 3, ITEM 1558).  BOTH IDLER GEARS ALSO HAD TOOTH WEAR.  LT IDLER SN 1C6411358A (775753-5, FIG 8-40B).  RT IDLER SN 1C64411268A (775754-5, FIG 8-75B).`
